# SDR UPS06448054

- Difficulty date: August 17, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B14272Y5
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1020 LBL 13-26 FLOORBEAM UPPER SURFACE FOUND CORROSION BLEND OUT 0.031" BY 1" BY 10".  BS 1020 L11"-L33" FLOORBEAM REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
